# SDR R61A2021062800510

- Difficulty date: June 8, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 27,754 hours, 19,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Part number: 1708668403
- Condition: Corroded
- Location: Waste Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE ACCESS DOOR ASSY HAS CORROSION.   WASTE SERVICE ACCESS DOOR REPLACED AS PER AMM 53-03-60.
